# SDR CALA2017120804333

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 70,169 hours, 26,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE LGHT ILLUMINATED WITH DOOR CLOSED AND SLIDE ARMED. PERFORMED AN OPERATIONAL TEST OF DR 1L IAW AMM 53-73-00 AND LITE OPERATED AS IT SHOULD.
